# SDR NSVA2008018

- Difficulty date: April 9, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Smoke
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FA SAW AND SMELLED SMOKE COMING FROM LIGHT AT 2A, CREW EVACUATED AIRCRAFT USING FORWARD MAIN CABIN DOOR.  MX CALLED AND AIRCRAFT TOWED BACK TO GATE.  TROUBLESHOT AND FOUND SOCKET FOR SEAT 2A WINDOW LIGHT BURNED, REMOVED BULB FOR SAFETY PURPOSE ITEM DEFERRED IAW MEL 33-20-1-1 CAT C.  FOUND SMOKE WAS COMING FROM SEAT 2A BALLAST CONNECTOR DISCONNECTED POWER TO BALLAST FOR SEAT 2A HAD POWER ON AIRCRAFT NO SMOKE NOTICED SEAT 2A LIGHT SYSTEM REMAINS ON MEL.
